# SDR UPS00233206

- Difficulty date: June 3, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Part serial: 661097871543
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  LT OUTFLOW VALVE LEAKING ON PRESSURIZATION.     BOTH OUTFLOW VALVES REPLACED DUE PRESSURIZATION PROBLEM. REMOVED VALVE IAW MM21-30-52.
